RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 4, Pages 121–152 (Mi fpm1600)  

On necessary conditions for a minimum

A. D. Ioffe

Technion — Israel Institute of Technology

Abstract: We discuss a general approach to necessary optimality conditions based on so called “optimality alternative” that reduces a problem with constraints to one or a sequence unconstrained problems. The power of the approach is demonstrated by proofs of a necessary optimality condition in an abstract problem with mixed (convex vs. nonconvex) structure and a new proof of Clarke's “stratified” maximum principle for optimal control of differential inclusions.

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 217:6, 751–772

Bibliographic databases:

UDC: 517.97

Citation: A. D. Ioffe, “On necessary conditions for a minimum”, Fundam. Prikl. Mat., 19:4 (2014), 121–152; J. Math. Sci., 217:6 (2016), 751–772

Citation in format AMSBIB
\Bibitem{Iof14}
\by A.~D.~Ioffe
\paper On necessary conditions for a~minimum
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 4
\pages 121--152
\mathnet{http://mi.mathnet.ru/fpm1600}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431887}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 217
\issue 6
\pages 751--772
\crossref{https://doi.org/10.1007/s10958-016-3003-y}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1600
  • http://mi.mathnet.ru/eng/fpm/v19/i4/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:236
    Full text:107
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019